# SDR CA080117010

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,096 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1207B
- Condition: Failed
- Location: Te Flaps
- Part time: 13,017 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, CREW REPORTED A FLAP FAIL CAUTION MESSAGE WITH NO FLAP SELECTION. AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL FLAPLESS LANDING WAS CARRIED OUT. THE AC WAS FERRIED TO MAINTENANCE BASE WERE THE LT BRAKE POSITION SENSOR UNIT (BPSU) WAS REPLACED AND RIGGED. A SUCCESSFUL FLIGHT TEST WAS COMPLETED AND THE AC RETURNED INTO SERVICE. THE UNIT HAS ACCUMULATED 30:20 FLIGHT HOURS SINCE REPAIR. (TC NR 20080117010)
